# SDR WX0A2015060172623

- Difficulty date: May 30, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 51,110 hours, 24,814 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Switch
- Condition: Loose
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVEL AT FL330, RECEIVED THE, LAV SMOKE, ANNUNCIATOR & CHIME.  FLIGHT ATTENDANT`S SEARCHED LAV & REPORTED NO SMOKE OR FIRE.  WE RAN QRH 26.9, THE FLIGHT ATTENDANT`S THEN REPORTED A LOOSE LAV FLUSH MOTOR SWITCH.  PULLED THE TWO BREAKERS IN THE LAV IN THE QRH THE TOILET FLUSH MOTOR & MIRROR LIGHTS. AT ABOUT THAT SAME TIME THE ANNUNCIATOR WENT OUT.  NO SMOKE OR FIRE WAS EVER OBSERVED.  THE LAV NOTED WAS THE AFT RT , FIRST OFFICERS SIDE.  INSPECTED LAV FLUSH MOTOR WIRING, LAV LIGHTING WIRING & LAV SEAT BELT SIGN WIRING, NO DEFECTS NOTED.  SECURED FLUSH MOTOR SWITCH, ALL SYS OPERATIONS CHECKED GOOD, NO SMOKE DETECTOR LIGHT, NO DEFECTS NOTED WITH ALL SYS IAW AMM 26-14-00, 25-41-00, 38-30-03 & 33-23-01.
